MathSciNet Relay Station
MathSciNet bibliographic data
MR150145 14.51 (14.20)
Hoyt, William L. On products and algebraic families of jacobian varieties. Ann. of Math. (2) 77 1963 415–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement